# SDR RAIA201403100001

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 32,291 hours, 30,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
